Browse Title Index


 
Issue Title
 
Vol 69, No 2 (2015) A continuum individual based model of fragmentation: dynamics of correlation functions Abstract   PDF
Agnieszka Tanaś
 
Vol 68, No 1 (2014) A fixed point theoremfor nonexpansive compact self-mapping Abstract   PDF
T. D. Narang
 
Vol 70, No 1 (2016) A kinetic equation for repulsive coalescing random jumps in continuum Abstract   PDF
Krzysztof Pilorz
 
Vol 69, No 1 (2015) A multidimensional singular stochastic control problem on a finite time horizon Abstract   PDF
Marcin Boryc, Łukasz Kruk
 
Vol 65, No 2 (2011) A note on Professor Jan Grzegorz Krzyż Abstract   PDF
Eligiusz Złotkiewicz
 
Vol 71, No 1 (2017) A spatial individual-based contact model with age structure Abstract   PDF
Dominika Jasińska
 
Vol 65, No 2 (2011) About a Pólya-Schiffer inequality Abstract   PDF
Bodo Dittmar, Maren Hantke
 
Vol 66, No 1 (2012) Affine invariants of annuli Abstract   PDF
Waldemar Cieślak, Elzbieta Szczygielska
 
Vol 69, No 1 (2015) A-manifolds on a principal torus bundle over an almost Hodge A-manifold base Abstract   PDF
Grzegorz Zborowski
 
Vol 71, No 1 (2017) An empirical almost sure central limit theorem under the weak dependence assumptions and its application to copula processes Abstract   PDF
Marcin Dudziński
 
Vol 54, No 2 (2010) An extension of the univalence criterion for a family of integral operators Abstract   PDF
Erhan Deniz, Halit Orhan
 
Vol 65, No 2 (2011) An extension of typically-real functions and associated orthogonal polynomials Abstract   PDF
Iwona Naraniecka, Jan Szynal, Anna Tatarczak
 
Vol 67, No 2 (2013) An integral operator on the classes \(\mathcal{S}^{\ast}(\alpha )\) and \(\mathcal{CVH}(\beta )\) Abstract   PDF
Nicoleta Ularu, Nicoleta Breaz
 
Vol 70, No 1 (2016) Application of the Euler's gamma function to a problem related to F. Carlson's uniqueness theorem Abstract   PDF
M. A. Qazi
 
Vol 70, No 2 (2016) Asymmetric truncated Toeplitz operators equal to the zero operator Abstract   PDF
Joanna Jurasik, Bartosz Łanucha
 
Vol 54, No 1 (2010) Boehmians of type S and their Fourier transforms Abstract   PDF
R. Bhuvaneswari, V. Karunakaran
 
Vol 66, No 1 (2012) Boundedness and compactness of weighted composition operators between weighted Bergman spaces Abstract   PDF
Elke Wolf
 
Vol 66, No 1 (2012) Cartan connection of transversally Finsler foliation Abstract   PDF
Andrzej Miernowski
 
Vol 54, No 2 (2010) Certain subclasses of starlike functions of complex order involving the Hurwitz-Lerch Zeta function Abstract   PDF
G. Murugusundaramoorthy, K. Uma
 
Vol 66, No 2 (2012) Classes of meromorphic multivalent functions with Montel’s normalization Abstract   PDF
Jacek Dziok
 
Vol 67, No 2 (2013) Coefficient bounds for some subclasses of p-valently starlike functions Abstract   PDF
C. Selvaraj, O. S. Babu, G. Murugusundaramoorthy
 
Vol 69, No 1 (2015) Components with the expected codimension in the moduli scheme of stable spin curves Abstract   PDF
Edoardo Ballico
 
Vol 70, No 2 (2016) Connections from trivializations Abstract   PDF
Jan Kurek, Włodzimierz Mikulski
 
Vol 71, No 1 (2017) Convolution conditions for bounded \(\alpha\)-starlike functions of complex order Abstract   PDF
A. Y. Lashin
 
Vol 68, No 2 (2014) Deviation from weak Banach–Saks property for countable direct sums Abstract   PDF
Andrzej Kryczka
 
1 - 25 of 127 Items 1 2 3 4 5 6 > >>